# SDR ARWA980733

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shim
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W LEVEL 1 CORROSION IN FWD LT UPPER ANGLE SHIM FUS STA 857.000.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC-8 SRM 53-2-0.  REMOVED CORRODED SHIM CLEANED SURROUNDING AREA WITHIN LIMITS IAW DC-8 SRM 53-2-0.  FABRICATED NEW SHIM IAW DC-8 SRM 51-1-4.  TREATED PRIMED AND INSTALLED NEW SHIM IAW DC-8 SRM 51-1-8, 51-1-20D.  REF SEE CF WORK ORDER 020663 NR CONTROL NR 5210.
